# SDR ASAA2020042732680

- Difficulty date: April 14, 2020
- Submitted: April 27, 2020
- Operation: Air carrier
- Aircraft: N626VA
- Make and model: Airbus A320-214
- Aircraft serial: 2830
- Aircraft time: 46,044 hours, 14,273 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: D5347214320000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MAIN CABIN FLOOR SUPPORT FITTING AT FR 68 RBL 8 HAD CORROSION.  GROUNDED - YES. REMOVED AND REPLACED AFT MAIN CABIN FLOOR SUPPORT FITTING AT FR 68 RBL 8 IAW A320 SRM 51-42-11 AND AIRBUS DWG D53472097.
